Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Thigh injury, massive knot, black and blue discoloration in leg. Due to blood clots?

I had a large heavy safe drop off a dolley after it broke. It hit my mid thigh and cause immense pain of course. Days after I have a massive knot in my thigh. It doesn t hurt too bad but my whole leg is black and blue. It doesn t seem to be getting any better but it doesn t seem like it s getting any worse. Any thoughts? I m scared of blood clots since it was a 900 pound safe striking my leg
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi dear patient
Want to help now
Dont wory this bruised part mostly occured after tissue injury
So you need to observe
For increase intensity of pain and swelling
And you must start
Tablet dicloran 50 mg three times daily
Tablet chymoral forte 1three times daily
All for 5days

Thanks and wish you good health

Drmuhammad akbar

Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor